# SDR UPS01635816

- Difficulty date: May 7, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-300
- Aircraft serial: 27742
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSP OF GOUGE AT STA 460 STR 31R REMOVED FASTNERS IN AREA COMMON TO REPAIR REINSTALLED FASTNERS IAW BOEING 767 SRM 51-40-00 INTERIM REPAIR HAS BEEN RECLASSIFIED AS PERMANENT REPAIR PER BOEING AND UPS EO B767 5330-14262
